# SDR DALA2022102806998

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 91,837 hours, 24,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RED EMERGENCY ESCAPE PATH LIGHT DAMAGED.   INSTALLED NEW LIGHT ASSY PER B757 AMM 33 - 51. (9576590)
